Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 243, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 22, 2014, 2:45 PM CDT for Jasper County, Jones County, Mississippi. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2014, 2:45 PM CDT (19:45 UTC)
- Expired
- Jun 22, 2014, 3:19 PM CDT
- In force
- 34 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jasper County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 94 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 2:56 PM CDT | TSTM WND DMG | 2 Ssw Sandersville, MS | REPORT OF A TREE DOWN ON INTERSTATE 59 AT MILE MARKER 103. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1558 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
130
WUUS54 KJAN 221945
SVRJAN
MSC061-067-222030-
/O.NEW.KJAN.SV.W.0243.140622T1945Z-140622T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
245 PM CDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
NORTHERN JONES COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 330 PM CDT
* AT 245 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EUCUTTA TO STRINGER...AND WERE NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MOSS AND STRINGER AROUND 330 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3182 8894 3160 8894 3167 8924 3177 8941
3180 8940 3181 8932 3189 8932 3189 8931
3191 8924 3192 8891 3182 8891
TIME...MOT...LOC 1945Z 270DEG 0KT 3179 8892 3182 8931
HAIL...0.75IN
WIND...60MPH
$$
BYB1 follow-up statement
107
WWUS54 KJAN 222019
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
319 PM CDT SUN JUN 22 2014
MSC061-067-222029-
/O.CAN.KJAN.SV.W.0243.000000T0000Z-140622T2030Z/
JONES MS-JASPER MS-
319 PM CDT SUN JUN 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JASPER AND NORTHERN
JONES COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
LAT...LON 3182 8894 3160 8894 3167 8924 3177 8941
3180 8940 3181 8932 3189 8932 3189 8931
3191 8924 3192 8891 3182 8891
TIME...MOT...LOC 2019Z 270DEG 0KT 3179 8892 3182 8931
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:38 PM CDT, 7 minutes earlier.
Area forecast discussion, Jun 22, 2:38 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 238 PM CDT SUN JUN 22 2014 .SHORT TERM...ACTIVE CONVECTIVE AFTERNOON UNDERWAY OVER THE CWA AT THE MOMENT. THUNDERSTORMS APPEAR TO HAVE DEVELOPED AROUND THE LEADING PERIPHERY OF 300 MB 35 KNOT JET STREAK...AS ADVERTISED BY THE RAP. THIS DEVELOPMENT OCCURRING OVER MAINLY EASTERN HALF WHILE THE WESTERN PORTION APPEARS TO BE BENEFITTING FROM WEAK SHORTWAVE RIDGING. WHILE THE MAJORITY OF EVENING CONVECTION LOOKS TO OCCUR OVER THE FAR EAST AND SOUTHEAST...APPROACHING SHORTWAVE OVER EAST TX AND OVERALL INCREASING TROFFINESS SHOULD ALLOW CONVECTIVE DEVELOPMENT TO RECUR AFTER MIDNIGHT OVER ALL AREAS AS ADVERTISED BY MODELS. AS IS THE CASE TODAY...PW VALUES MONDAY NEAR 2 INCHES WILL MAKE THUNDERSTORMS VERY EFFICIENT RAIN MAKERS AND SLOW MOVEMENT MAY ALLOW FOR LOCALIZED SHORT TERM PONDING/FLOODING TO OCCUR. NOT GOING TO RULE OUT A FEW WET MICROBURSTS AS WELL. WHILE VERTICAL TOTALS/LAPSE RATES ARE NOT AS IMPRESSIVE MONDAY AS TODAY...PRECIP LOADING MAY STILL BE SUFFICIENT ENOUGH TO DRAG DOWN SOME DECENT WIND SPEEDS. DUE TO EXPECTED SPARSE OCCURRENCE OF THIS...HOWEVER...WILL LEAVE OUT OF THE HWO. SHORTWAVE RIDGING LOOKS TO LIMIT CONVECTIVE POTENTIAL TUESDAY AS PW VALUES FALL BACK TO AROUND 1.5 INCHES FOR THE AREA. THIS LOOKS TO BE SHORT-LIVED...HOWEVER...AS A MORE POTENT WAVE MOVING ACROSS THE MID MS VALLEY TUESDAY AFTERNOON/EVENING WILL DRAG A WEAK COLD FRONT INTO NORTHERN PORTIONS OF THE AREA AFTER MIDNIGHT TUESDAY NIGHT. THUS...WILL KEEP SCATTERED POPS RUNNING OVERNIGHT IN THE NORTH. MOS TEMPS WERE GENERALLY AGREEABLE...HOWEVER...SHAVED HIGHS A COUPLE DEGREES TUESDAY AS MOS CAME IN A LITTLE WARM IN THE MID 90S. /26/ .LONG TERM...WEDNESDAY THROUGH NEXT SUNDAY...DURING THE MIDDLE PORTION OF THE WEEK...UPPER LEVEL FLOW WILL REMAIN RELATIVELY WEAK AND PRIMARILY ZONAL. A WEAK SURFACE HIGH WILL REMAIN SITUATED OVER THE NORTHERN GULF...THOUGH THIS FEATURE IS UNLIKELY TO DO MUCH TO DISCOURAGE THE SUMMERTIME DIURNAL CONVECTIVE CYCLE WHICH IS FIRMLY ENTRENCHED ACROSS THE AREA. 00Z GFS/ECMWF RUNS DEPICT A SHORTWAVE TROUGH MOVING ACROSS THE SOUTHERN PLAINS TOWARD THE MID MS VALLEY WED INTO THURS...WHICH WOULD LIKELY SERVE TO ENHANCE PRECIP COVERAGE DURING THAT TIME FRAME. POPS WERE TRENDED TOWARD ECMWF OUTPUT...WHICH SEEMED TO HAVE A BETTER GRASP OF THESE FEATURES. FROM THE END OF THE WEEK INTO THE WEEKEND GUIDANCE...ESPECIALLY THE ECWMF...INDICATES BUILDING MID/UPPER LEVEL RIDGING. THIS WOULD SUGGEST A DECREASE IN DAILY CONVECTIVE ACTIVITY BACK TO MORE SEASONABLE LEVELS. ISOLATED PRECIPITATION WOULD STILL BE AROUND... BUT WITH UPPER FLOW REMAINING WEAK AND MID LEVEL TEMPS WARMING UP UNDER THE RIDGE...MUCH OF THE CONVECTIVE ACTIVITY WOULD BE SUPPRESSED. /DL/ && .AVIATION...EXPECT GENERALLY VFR CONDITIONS THROUGH THIS EVENING ALTHOUGH THUNDERSTORMS WILL BE NUMEROUS ACROSS THE EASTERN PORTIONS OF MS THROUGH THE REMAINDER OF THE AFTERNOON. ISOLATED STRONGER STORMS WILL HAVE POTENTIAL FOR GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF BUT MAJOR TURBULENCE IN THE IMMEDIATE VICINITY. SOME BRIEF IFR CONDITIONS ALSO POSSIBLE IN THE HEAVIEST OF DOWNPOURS. WINDS WILL TEND TO BE RATHER ERRATIC THROUGH EARLY THIS EVENING ACROSS MOST OF CENTRAL MS OWING TO MANY THUNDERSTORM OUTFLOW BOUNDARIES. MOST OF THE PRECIPITATION WILL DIMINISH THIS EVENING ALTHOUGH SOME SHOWERS AND STORMS WILL REMAIN POSSIBLE INTO THE OVERNIGHT DUE TO MORE MINOR DISTURBANCES COMING IN FROM THE WEST. IN ADDITION...POCKETS OF MVFR FOG WILL BE POSSIBLE BY DAWN MONDAY IN AREAS THAT RECEIVE CONSIDERABLE DOWNPOURS TODAY. TOMORROW SHOWERS AND THUNDERSTORM DEVELOPMENT SHOULD BE MOST FOCUSED ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 89 70 92 / 48 63 21 23 MERIDIAN 70 88 68 91 / 51 74 40 35 VICKSBURG 70 89 69 92 / 37 49 20 19 HATTIESBURG 72 88 71 92 / 46 63 20 29 NATCHEZ 70 87 70 90 / 36 57 19 19 GREENVILLE 71 90 70 91 / 35 52 23 26 GREENWOOD 71 89 70 91 / 36 67 33 26 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 22, 2:22 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 222 PM CDT SUN JUN 22 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 231930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 222 PM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. 26 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 22, 1:29 PM CDT, 1 hour 16 minutes before
MSZ038-039-046-221915-
WINSTON MS-NOXUBEE MS-KEMPER MS-
129 PM CDT SUN JUN 22 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
129 PM CDT SUN JUN 22 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM VERNON TO SCOOBA
AT 128 PM CDT...MOVING SOUTH AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS. HEAVY DOWNPOURS MAY QUICKLY DROP AN
INCH OF RAIN.
PEOPLE IN NORTHERN KEMPER...SOUTHWESTERN NOXUBEE AND SOUTHEASTERN
WINSTON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3273 8837 3274 8891 3280 8892 3292 8892
3292 8894 3301 8895 3296 8838 3273 8836
TIME...MOT...LOC 1828Z 343DEG 38KT 3287 8879 3277 8853Special weather statement, Jun 22, 1:39 PM CDT, 1 hour 6 minutes before
MSZ057-058-221925- JASPER MS-CLARKE MS- 139 PM CDT SUN JUN 22 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 139 PM CDT SUN JUN 22 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES WEST OF BARNETT AT 138 PM CDT...MOVING SOUTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HEAVY DOWNPOURS MAY REDUCE VISIBILITIES AND QUICKLY DROP AN INCH OF RAINFALL. PEOPLE IN SOUTHWESTERN CLARKE AND EAST CENTRAL JASPER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3203 8870 3184 8881 3197 8911 3213 8901 TIME...MOT...LOC 1838Z 302DEG 10KT 3201 8896
Special weather statement, Jun 22, 2:13 PM CDT, 32 minutes before
MSZ044-221945- LEAKE MS- 213 PM CDT SUN JUN 22 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 213 PM CDT SUN JUN 22 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF CARTHAGE AT 213 PM CDT...MOVING SOUTHEAST AT 10 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL LEAKE COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3280 8934 3260 8946 3274 8972 3290 8963 TIME...MOT...LOC 1913Z 297DEG 7KT 3278 8958 JA
Special weather statement, Jun 22, 2:29 PM CDT, 16 minutes before
MSZ028-032-037-222000-
ATTALA MS-MONTGOMERY MS-CHOCTAW MS-
229 PM CDT SUN JUN 22 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
229 PM CDT SUN JUN 22 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER POPLAR CREEK AT 229 PM CDT...
MOVING SOUTHEAST AT 10 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN WEST CENTRAL CHOCTAW...SOUTHEASTERN MONTGOMERY AND NORTH
CENTRAL ATTALA COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3331 8931 3330 8932 3314 8948 3328 8966
3329 8964 3333 8965 3340 8965 3347 8958
TIME...MOT...LOC 1929Z 309DEG 9KT 3334 8957
JASpecial weather statement, Jun 22, 2:38 PM CDT, 7 minutes before
MSZ045-222010-
NESHOBA MS-
238 PM CDT SUN JUN 22 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
238 PM CDT SUN JUN 22 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER STALLO AT 238 PM CDT...MOVING
EAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHERN NESHOBA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3272 8896 3284 8925 3293 8920 3293 8902
3292 8896 3292 8892 3283 8891
TIME...MOT...LOC 1938Z 290DEG 8KT 3289 8911
JALocal storm report, Jun 22, 2:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND GST TAYLORSVILLE 31.83N 89.43W
06/22/2014 M70 MPH SMITH MS PUBLIC
REPORT OF 70MPH WINDS MEASURED IN TAYLORSVILLE.
&&
DCOXThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:43 PM CDT | Special Weather Statement | JAN | Grenada | 32 min |
| Jun 21, 9:02 PM CDT | Special Weather Statement | JAN | Montgomery | 48 min |
| Jun 22, 11:03 AM CDT | Special Weather Statement | JAN | Washington | 32 min |
| Jun 22, 11:57 AM CDT | Special Weather Statement | JAN | Madison | 28 min |
| Jun 22, 12:02 PM CDT | Special Weather Statement | JAN | Neshoba | 28 min |
| Jun 22, 12:06 PM CDT | Special Weather Statement | JAN | Humphreys, Sunflower | 44 min |
| Jun 22, 12:14 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 28 min |
| Jun 22, 12:20 PM CDT | Special Weather Statement | JAN | Noxubee | 45 min |
| Jun 22, 12:35 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 25 min |
| Jun 22, 12:48 PM CDT | Special Weather Statement | JAN | Madison | 47 min |
| Jun 22, 1:14 PM CDT | Special Weather Statement | JAN | Montgomery | 46 min |
| Jun 22, 1:23 PM CDT | Special Weather Statement | JAN | Holmes | 42 min |
| Jun 22, 1:29 PM CDT | Special Weather Statement | JAN | Kemper | 46 min |
| Jun 22, 1:39 PM CDT | Special Weather Statement | JAN | Jasper | 46 min |
| Jun 22, 1:58 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 47 min |
| Jun 22, 2:06 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 39 min |
| Jun 22, 2:13 PM CDT | Special Weather Statement | JAN | Leake | 32 min |
| Jun 22, 2:17 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 26 min |
| Jun 22, 2:29 PM CDT | Special Weather Statement | JAN | Choctaw | 31 min |
| Jun 22, 2:38 PM CDT | Special Weather Statement | JAN | Neshoba | 32 min |
| Jun 22, 2:50 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 42 min |
| Jun 22, 2:59 PM CDT | Special Weather Statement | JAN | Newton | 31 min |
| Jun 22, 3:02 PM CDT | Special Weather Statement | JAN | Neshoba | 28 min |
| Jun 22, 3:07 PM CDT | Special Weather Statement | JAN | Stone | 28 min |
| Jun 22, 3:10 PM CDT | Special Weather Statement | JAN | Lincoln | 45 min |
| Jun 22, 3:12 PM CDT | Special Weather Statement | JAN | Winston | 28 min |
| Jun 22, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 50 min |
| Jun 22, 3:27 PM CDT | Special Weather Statement | JAN | Newton | 33 min |
| Jun 22, 3:32 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 32 min |
| Jun 22, 3:40 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Lawrence | 60 min |
| Jun 22, 5:42 PM CDT | Special Weather Statement | JAN | Jefferson | 33 min |
| Jun 22, 6:38 PM CDT | Special Weather Statement | JAN | Warren | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.